# SDR 0501826314

- Difficulty date: December 22, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 28,636 hours, 3,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R EMERGENCY LIGHT INOP.  RELAMPED LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
